MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/gastro/gou054

Медицинская библиотека · Gastroenterology report · 2014

Hypomagnesaemia associated with long-term use of proton pump inhibitors.

Toh James Wei Tatt, Ong Evonne, Wilson Robert

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Hypomagnesaemia and associated hypocalcaemia and hypoparathyroidism have been increasingly recognised as rare long-term side-effects of proton pump inhibitors (PPIs). The PPIs may inhibit active magnesium (Mg) absorption by interfering with transcellular transient receptor potential melastatin-6 and -7 (TRPM 6 and 7) channels. More recent cell culture studies have suggested concomitant inhibition of passive Mg absorption by omeprazole. After being treated with a range of PPIs, the four patients in our case series developed hypomagnesaemia, which responded to withdrawal of therapy and initiation of Mg replacement. Their clinical course and management demonstrate key aspects of hypomagnesaemia associated with long-term use of PPIs.

Для цитирования: Toh James Wei Tatt, Ong Evonne, Wilson Robert. Hypomagnesaemia associated with long-term use of proton pump inhibitors.. Gastroenterology report. 2014. DOI: 10.1093/gastro/gou054.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.